# SDR N93A06142010A

- Difficulty date: June 14, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N460QS
- Make and model: Gulstm GIVG400
- Aircraft serial: 1360
- Aircraft time: 10,098 hours, 4,938 cycles
- Engine: Rroyce TAY6118
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Attach Fitting
- Part number: 1159SB206236
- Condition: Corroded
- Location: Mlg Attach
- Part time: 10,098 hours, 4,938 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF MLG FOR O/H, NOTED SIGNIFICANT CORROSION IN MLG ATTACH BORES OF THE RT WING SPONSON RIB.
